No periods after stopping birth control

Common Questions and Answers about No periods after stopping birth control

period

Yes I have stopped after over 5 years of use and my suggestion with your mental illness history that you talk to your doctor about getting off the pills just to be safe. Ways you can prevent pregnancy is trying other forms of contraception are diaphragm, spermicide creams, and tracking your ovulation and avoid sex during that time.
I did the same thing I took my birth control on a sunday that I was not the sunday after my period. I had massive cramps. If you are missing pills often or stop for more than 2 days you are supposed to stop taking them for that month and then start again on the sunday after you start your period.
would that dark spotting after stopping the pack be the beginning of my newly timed cycle and ovulation fall into the normal time line or will it be a long time before I am regular? How often do people get pregnant right after stopping their birth control pill? PS. I don't really mind if I get pregnant. My husband and I have been talking about it. We were using a condom for the first week, but it was causing irritation to me, so we stopped.
Can stopping the birth control give you brown discharge of 8 days? and a delayed period?. i have always taken my pills, active and inactive pills every month... but now stopped it the birth control... i have a delayed period... at least 29 to 31 days sincle last brown discharge from the 2nd to the 8th-10th of July... i have regular periods after 21 to 23 days...
No it's not always an immediate thing i was on bc for about 4 years after my son was born and it took me almost a year to get pregnant!
With hormonal birth control, the period you get is actually withdrawal bleeding from stopping the hormones, and not a usual period caused by ovulating and getting ready for a baby. That's why periods when you're on birth control tend to be so regular. Hope this helps.
The depo shot is by far my favorite form of birth control. I was on it for 3 yrs before stopping to try to conceive again.
I then went on birth control at 17 to regulate it and it made my periods go from months at a time, to 2 weeks at a time but once I stopped the birth control pills, my periods stopped with it. I have not had a period in over 5 years now. Is it possible to get pregnant even though I have not had a period for so long? What can I do to find out what exactly is the cause of this?
How many of you ladies have had problems with your period after stopping birth control? I was on alesse-21/aviane-21 for nearly a year and stopped it because of breakthrough bleeding, then had two slightly irregular periods, and now have had no period for 11 weeks. I'm wondering if this is common and what types of birth control cause it, and how long it takes to get your period back!?
Hi there, You had your periods after sex so there is no possibility that you could be pregnant. After stopping pills a woman can get pregnant anytime. Slight nausea and clear discharge might be due to hormonal fluctuations. If the symptoms are severe or persistent you should consult a gynecologist. I sincerely hope it helps. Best wishes and regards!
That can result in delayed or irregular periods. After stopping birth control pills few women may experience menstrual irregularities. The sudden stoppage of hormonal pills can result in delayed periods or withdrawal bleeding. If you had unprotected intercourse while taking these pills irregularly it is possible that you are pregnant. Missed period is an earliest sign of pregnancy. Other symptoms are sore breasts, abdominal cramps, spotting,nausea etc.
I wanted to hear from other posters out there, how long it took for AF to be regular after stopping birth control pills? I stopped pills in January, and immediately got my period. (I think everyone gets that initial period after stopping the pills) Then 31 days later, I got another period. So, I felt like I became regular right away. Now I am CD 34, and still no AF. I suppose I could be pregnant, but using ovulation kits, I didn't even detect any ovulation.
5- Breakout on my face. 6- Cramps before, during and after the following 2 periods after stopping the pill. 7- Blood spots after sex, in the second month (after my first period and before my 2nd ). 8- Tiredness and procrastination. 9- Weight gain (2-3 kilos). 10- Some hair loss (until now), not critical. In general, I'm ok, but what really concerns me is the weight gain that is on the increase, although I've been monitoring what I eat, and have been on diet.
Is missing the period potentially from stopping the birth control and my body allowing itself to regulate again? Thank you all in advance for any information and advice you're willing to offer, I really appreciate it. ' We're really hoping for this to happen for us, as the age difference will put us in an awkward time frame for kids if we wait too terribly long. [He's 26 already.
) In January, though, I went for my yearly and I decided to get back on birth control because of my periods, which is why I started taking it in the first place when I was a teenager. She put me on Yaz. I was actually kind of excited, since it's all the rage, you know. I have a few blemishes on my back and my chest and I was hoping the Yaz would help clear it up. NO WAY. I'm absolutely miserable. I have always taken my medication like I should.
I wanted to hear from other posters out there, how long it took for AF to be regular after stopping birth control pills? I stopped pills in January, and immediately got my period. (I think everyone gets that initial period after stopping the pills) Then 31 days later, I got another period. So, I felt like I became regular right away. Now I am CD 34, and still no AF. I suppose I could be pregnant, but using ovulation kits, I didn't even detect any ovulation.
Has anyone been on Ortho Cycling birth control? If so has anyone had any problems on it or side effects? Weight gain, boob size anything?
I am on birth control (ortho tricyclin lo) and recently my dentist put me on penicillin for a tooth infection, I wasnt aware of the effects it could have my birth control and my husband have had sex once while I was taking the antibiotic without anything other than my birth control pill! I was wondering what the chances of becoming pregnant?! Can anyone help??
The only thing I have seen was about the Ortho Evera Birth Control Patch. The only reason I noticed that is because it is what I use.
If you were my patient, I would advise you that you will have to let your cycles regulate a bit before you will be able to use the calendar method of birth control. It can sometimes take up to 3 months for cycles to become regular after stopping the pills. The calendar method is not reliable unless you have regular cycles. Until they regulate you should probably use condoms or a diaphragm. If they don't regulate, you should talk to your doctor.
Started on birth control pills 5 months ago simply to try and regulate my periods and lessen the severity of bleeding. First I was on Levlen which worked fine for about 3 months, even managed to skip a period successfully. Then started to get breakthrough bleeding half way through cycle which was continuous for 3 weeks but some days worse than others. Went back to GP who changed me to Brevicon which is a stronger pill.
Back In December 2008, I went to my doctor because I was having very irregular menstrual periods, plus some other annoying symptoms. After some blood work she found out I had a very low hormonal count (I'm 51) and looked like I was in premenopausal stages. I told her I hated the irregular periods so she put me on a very low dosage of birth control pills.
Let me assure you that you will have lighter periods after stopping the shot, and no periods for a long time, even a year, as your body returns to normal. The Mirena is your answer to birth control. you will have lighter periods on the Mirena. Insurance covers it, and it is a one time deal insertion, and no worry after. It can be taken out in 5 years, and there are no side effects.
after stopping the pill. The reading suggests that after stopping the pill, you should have regular periods within 3 months. Though, some people ovulate right away. I've also read some studies that suggest the pill actually can improve fertility. hope this helps.
It may take a couple of weeks to some months for you to start ovulating after stopping the pill. If you do not get your periods normally or are unable to conceive within few months you may need to see a gynecologist. If the symptoms are severe or persistent you may need a detailed medical evaluation by a gynecologist. Treatment will depend on the cause. This is merely an advice and not a substitute for clinical examination. I hope it helps. Best luck and regards!
MedHelp Health Answers